Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
|eleminty_cat - Wed Aug 03, 2005 10:14 pm||
I'm an 18 year old girl with bipolar disorder. I take Cymbalta and Lexapro which are both anti depressants, Trileptal which is a mood stabilizer, and Buspirone which is an anti anxiety medication. Does anyone know more about the sexual side effects these medicines may have? I have never once been able to orgasm, never, and I am almost positive that it is because of these medications. If anyone knows anything about this, do you know if there is anything else I might be able to take to try and counterract this effect? Does anyone have any information? Thank you.
|DeLWolcott - Thu Aug 11, 2005 12:08 pm||
It is possible that it is the medication as sexual dysfunction is one of the more common side effects. I have no suggestions how to counteract these symptoms while on the medications. Sorry.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.